# SDR AWXA9900254

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, NR 1 ENG OB COWL SKIN CRACKED.  REMOVED DAMAGED AREA, FABRICATED DOUBLER OF 2024-T3 .040 AND FILLER 2024-T3 .032.  ALODINED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED IAW SRM 51-32-.2
